Publications and Papers

Found 6 results
Filters: Author is Skalski, J  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Buchanan RA, Skalski J, Brandes PL, Fuller A. Route Use and Survival of Juvenile Chinook Salmon through the San Joaquin River Delta. North American Journal of Fisheries ManagementNorth American Journal of Fisheries Management [Internet]. 2013 ;33(1):216 - 229. Available from:
Buchanan RA, Skalski J, McMichael GA. Differentiating mortality from delayed migration in subyearling fall Chinook salmon (Oncorhynchus tshawytscha). Canadian Journal of Fisheries and Aquatic SciencesCanadian Journal of Fisheries and Aquatic Sciences [Internet]. 2009 ;66(12):2243 - 2255. Available from: